# SDR UALA2010121504578

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 50,325 hours, 14,049 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 1706 Rbl 52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT PRESSURE DECK AT BS 1706 AND RBL 52 IS CORRODED.   MAJOR REPAIR ACCOMPLISHED: REPAIRED AFT FLOOR SUPPORT DECK AT STA 1706 IAW EA 57-53-066. THIS A PERMANENT REPAIR AND REQUIRES NO FURTHER ACTION.
